Originally Posted by brendaingram
Hey everyone! Thanks for the warm welcome. I appreciate all the advice. I was able to find my old pain mgt Dr and I have an appt Jan 3rd. He is going to be my post op and future pain mgt Dr. Yay! !!! I'm not even considering him for the surgery due to time constraints. The replacement Dr fit me into his busy schedule and insurance already approved surgery thru his practice.
I do want my old Dr to help me slowly get weaned off all or some of my pain meds. I'm currently on very high doses of methadone, amitryptilene, lyrica and cymbalta just to try to handle pain, plus 4 advil every 4 hrs. And most evenings I am still in horrible aching, stabbing, cramping, burning pain.
I have to keep my feet elevated at all times or the pain starts earlier and stronger. My feet turn purple when they dangle and color = pain.
Oops, I pulled a "Mark56" aka "Brenda Ingram" by going into much more detail than is required!! LOL!! Mark, ive done that all my life and always believed that this "additional info " helped me become an excellent communicator. Unfortunately, my high doses of meds have really messed with my mental acuity and I repeat myself then I forget everything! Does this happen to anyone else?
What were we dikscussing? Oh yeah. I cant spell. I repeat myself endlessly, going over the same material over and over. I am redundant. Did I mention I forget everything?
Ok I'm done playing. Or am I? I cant make simple decisions.
I LOVE YOU?
AND YES IT HAPPENS TO THIS
PERSON MORE TIMES THAN I
so i tell my adult children
do not count on me remembering
much after my 3:00 dose
now it's not like the following
day it is lost forever someone
must remind me what in several
words and it all comes back
thank you for the humor you put into it
i myself am a hard nut to crack
it is the best medicine for me
i speak for myself
you have the only best day ever
someone who cares
p.s. my hands loose color
and are a unusual white
and a purple under color
my hands have changed